Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 6153898, 7 pages
http://dx.doi.org/10.1155/2016/6153898
Research Article

Research on Medicine Distribution Route Optimization for Community Health Service Institutions

School of Management, Jiangsu University, No. 301 Xuefu Road, Zhenjiang, Jiangsu 212013, China

Received 25 January 2016; Accepted 26 April 2016

Academic Editor: Zhimin Huang

Copyright © 2016 Zhao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao Li, Zhiqiang Ma, Wei Shi, and Xianggen Qian, “Research on Medicine Distribution Route Optimization for Community Health Service Institutions,” Mathematical Problems in Engineering, vol. 2016, Article ID 6153898, 7 pages, 2016. doi:10.1155/2016/6153898